# SDR A6WA200640360

- Difficulty date: October 11, 2006
- Submitted: October 24, 2006
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Loose
- Location: Oil Pressure
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESSURE WARNING CAS MESSAGE ILLUMINATED INTERMITTENTLY THROUGHOUT APPROACH.  OIL PRESSURE AND TEMP REMAINED NORMAL, ON PRIMARY EICAS, LOWEST READING 49 PSI.  CHECKED ENGINE OIL LEVEL, FOUND FULL.  INSPECTED LT ENGINE NO EVIDENCE OF OIL LEAKAGE.  FOUND EICAS INDICATION PRESSURE TRANSDUCER (SWITCH) CONNECTOR LOOSE, CLEANED AND SECURED PLUG.  FLIGHT CREW GROUND RAN ENGINE, INDICATION NORMAL.  ADDED .25 POINTS TO RIGHT ENGINE OIL.  NO ENGINE EXCEEDANCE MDC.  (M)
